My Library

University LibraryCatalogue

     
Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
 
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

Book Cover
E-RESOURCE
Author Lewis, M. (Mark), 1962- author.

Title The mathematics behind biological invasions / Mark A. Lewis, Sergei V. Petrovskii, Jonathan R. Potts.

Published Switzerland : Springer, 2016.

Copies

Location Call No. Status
 UniM INTERNET resource    AVAILABLE
Physical description 1 online resource (xvi, 362 pages) : illustrations (some color).
Series Interdisciplinary applied mathematics, 0939-6047 ; volume 44
Interdisciplinary applied mathematics ; v.44. 0939-6047
Springer English/International eBooks 2016 - Full Set
Springer Mathematics and Statistics eBooks 2016 English+International
Bibliography Includes bibliographical references and index.
Other author Petrovskii, Sergei V., author.
Potts, Jonathan R. author.
SpringerLink issuing body.
Subject Biological invasions -- Mathematical models.
Electronic books.
ISBN 9783319320434 electronic bk.
3319320432 electronic bk.
9783319320427 print
Standard Number 10.1007/978-3-319-32043-4